# SDR COEA2025012901897

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N897FE
- Make and model: Cessna 208B
- Aircraft serial: 227
- Aircraft time: 14,266 hours, 21,006 cycles
- Engine: Pwa PT6A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT NUMBER:4701 ROUTE: KGEG-KPSC DISCREPANCY: EXPERIENCED SMOKE IN THE COCKPIT, DECLARED AN EMERGENCY PERFORMED AIR TURN BACK TO KGEG CORRECTIVE ACTION: CLEANED DEICE FLUID FROM ENGINE COWLING, RAN ENGINE PER C208 CHECKLIST FOR 10 MINUTES WITH HEAT ON, NO ABNORMAL SMOKE OR SMELL NOTED
